# SDR SIMA20250216001

- Difficulty date: February 16, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N783LC
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 41,006 hours, 31,021 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: C1583911
- Condition: Failed
- Location: Flap Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL AIR RETURN TO ORD EMERGENCY DECLARED. DURING DEPARTURE, SELECTED THE FLAPS TO UP POSITION. WE IMMEDIATELY GOT FLAP FAIL EICAS MESSAGE. WE FOLLOWED QRH PROCEDURES WHICH DID NOT RESOLVE THE ISSUE. LANDED SLATS 3 FLAPS 0 ON 28R.   TAXIED TO THE GATE NORMALLY. (3RD REPEAT EVENT) REF NRWC 783-ORD-01726 FOR RAR OF #4 RH FLAP ACTUATOR. REF NRWC 783-ORD-01735 FOR RAR OF #1 RH FLAP ACTUATOR. REF NRWC 783-ORD-01736 FOR RAR OF #2 RH FLAP ACTUATOR. REF NRWC 783-ORD-01737 FOR RAR OF #3 RH FLAP ACTUATOR. REF NRWC 783-ORD-01732 FOR RAR OF #4 LH FLAP ACTUATOR. REF NRWC 783-ORD-01734 FOR RAR OF #2 LH FLAP ACTUATOR. REF NRWC 783-ORD-01738 FOR R & R OF #1 LH ALL OPS CHECKS ARE GOOD. NO FURTHER DEFECTS NOTED.
